# SDR AALA20160916001

- Difficulty date: September 16, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 47,017 hours, 23,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 14778
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS STAY ON WHEN POWERING DOWN. REPLACED THE EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-53-00. ALL EMERGENCY LIGHTS OPS CHECKED OK.
